# SDR CA120831002

- Difficulty date: August 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32447886532
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT APPLIED POWER FOR TAKEOFF AND ENGINE WOULD NOT ACCELERATE PAST IDLE. FCU REPLACED WITH SERVICEABLE UNIT AND GROUND TESTED SERVICEABLE.  NOTE FURTHER PROBLEMS NOTED.
